# SDR 20000811SH001

- Difficulty date: August 10, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Component: Backing Plate, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINNER BACKING PLATE HAS CRACKS RADIATING FROM THE BOLT HOLE AREAS.  AN UNAUTHORIZED REPAIR WAS MADE.THE REPAIR WAS MADE BY MAKING A CIRCULAR FLAT SHEET METAL SAME THICKNESS AS THE ORIGIANL MATERIAL,THEN RIVETED TO THE BACKING PLATE.  BOLT HOLES WERE DRILLED AT THE CORRECT LOCATION.  IT WAS NOT CONCENTRICALLY ROUND AND IT WAS NOT CENTERED TO THE BACKING PLATE.  THE PLATE WAS OUT OF BALANCE.  AFTER A NEW ONE WAS INSTALLED, THE OWNER REPORTS A MUCH SMOOTHER ENGINE-PROPELLER PERFORMANCE.  PART TIME UNKNOWN. OWNER INDICATES THAT ANOTHER 150 IS FLYING WITH THE SAME REPAIR.
